VOL. 20 · NO. 1 | Winter 1990
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 20 (1), (Winter 1990)
No abstract available
Articles
W.D.L. Appling
Rocky Mountain J. Math. 20 (1), 1-14, (Winter 1990) DOI: 10.1216/rmjm/1181073154
KEYWORDS: Uniform absolute continuity, set function integral, zero-one set function
No abstract available
K. Benabdallah, A. Bouanane, S. Singh
Rocky Mountain J. Math. 20 (1), 15-29, (Winter 1990) DOI: 10.1216/rmjm/1181073155
No abstract available
C. Bennett, R. Miranda
Rocky Mountain J. Math. 20 (1), 31-37, (Winter 1990) DOI: 10.1216/rmjm/1181073156
No abstract available
R. Bouldin
Rocky Mountain J. Math. 20 (1), 39-50, (Winter 1990) DOI: 10.1216/rmjm/1181073157
No abstract available
D.C. Carothers
Rocky Mountain J. Math. 20 (1), 51-57, (Winter 1990) DOI: 10.1216/rmjm/1181073158
No abstract available
F.P. Cass, W. Kratz
Rocky Mountain J. Math. 20 (1), 59-74, (Winter 1990) DOI: 10.1216/rmjm/1181073159
KEYWORDS: Nörlund, weighted means, operators on lp, norm estimates
No abstract available
L.N. Childs
Rocky Mountain J. Math. 20 (1), 75-89, (Winter 1990) DOI: 10.1216/rmjm/1181073160
No abstract available
C.M. Cordes, D.L. Foreman
Rocky Mountain J. Math. 20 (1), 91-98, (Winter 1990) DOI: 10.1216/rmjm/1181073161
No abstract available
J.C.E. Dekker
Rocky Mountain J. Math. 20 (1), 99-106, (Winter 1990) DOI: 10.1216/rmjm/1181073162
KEYWORDS: 03D50
No abstract available
J.C.E. Dekker
Rocky Mountain J. Math. 20 (1), 107-115, (Winter 1990) DOI: 10.1216/rmjm/1181073163
KEYWORDS: 03D50
No abstract available
A. Egger
Rocky Mountain J. Math. 20 (1), 117-122, (Winter 1990) DOI: 10.1216/rmjm/1181073164
No abstract available
R.J. Fleming, J. E. Jamison
Rocky Mountain J. Math. 20 (1), 123-127, (Winter 1990) DOI: 10.1216/rmjm/1181073165
KEYWORDS: Metric linear spaces, isometries, rotations, 47B37, 46B20
No abstract available
H.P. Goeters
Rocky Mountain J. Math. 20 (1), 129-144, (Winter 1990) DOI: 10.1216/rmjm/1181073166
No abstract available
R.H. Hudson, K. S. Williams
Rocky Mountain J. Math. 20 (1), 145-150, (Winter 1990) DOI: 10.1216/rmjm/1181073167
KEYWORDS: Cyclic quartic extension, integral 1 basis
No abstract available
L. Jacobsen, H. Waadeland
Rocky Mountain J. Math. 20 (1), 151-163, (Winter 1990) DOI: 10.1216/rmjm/1181073168
No abstract available
K. Kitahara
Rocky Mountain J. Math. 20 (1), 165-171, (Winter 1990) DOI: 10.1216/rmjm/1181073169
KEYWORDS: Spaces of functions of bounded variation, Helly's selection principle
No abstract available
W.M. Krueger
Rocky Mountain J. Math. 20 (1), 173-178, (Winter 1990) DOI: 10.1216/rmjm/1181073170
No abstract available
E.B. Lin, B. Wong
Rocky Mountain J. Math. 20 (1), 179-197, (Winter 1990) DOI: 10.1216/rmjm/1181073171
KEYWORDS: Proper holomorphic mappings, Einstein Kähler metrics, curvature, intrinsic measures
No abstract available
A.S. Mashhour, A.A. Ramadan, M.E.Abd. El-monsef
Rocky Mountain J. Math. 20 (1), 199-201, (Winter 1990) DOI: 10.1216/rmjm/1181073172
No abstract available
R. Mignone
Rocky Mountain J. Math. 20 (1), 209-213, (Winter 1990) DOI: 10.1216/rmjm/1181073173
No abstract available
S.E. Schuur
Rocky Mountain J. Math. 20 (1), 215-221, (Winter 1990) DOI: 10.1216/rmjm/1181073174
No abstract available
C.E. Silva
Rocky Mountain J. Math. 20 (1), 223-241, (Winter 1990) DOI: 10.1216/rmjm/1181073175
No abstract available
V. Totik
Rocky Mountain J. Math. 20 (1), 243-249, (Winter 1990) DOI: 10.1216/rmjm/1181073176
No abstract available
K.G. Valente
Rocky Mountain J. Math. 20 (1), 251-260, (Winter 1990) DOI: 10.1216/rmjm/1181073177
No abstract available
Back to Top